# SDR DALA14025815805

- Difficulty date: April 14, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 780 + 35, STRINGER 16L FROM EDGE TO FASTENER HOLE.  COMPLIED WITH ERA 524445-14, REV ORIGINAL AT STA 780+35, STRINGER 16L.
